# SDR CALA2013090991139

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 64,804 hours, 7,525 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Condition: Failed
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE EE COOLING SUPPLY FAN STATUS MESSAGE.  UNABLE TO RESET, EE SUPPLY FAN DEF INOPERATIVE HIS & TIME. REPLACED FAN, VERIFIED FAN IS WORKING, MESSAGE STILL PRESENT AFTER GROUND TEST.  SUSPECT SENSE RELAY T1591 PCN 585-1484 BAD IAW MEL.   2158J PARTS, 563-9043  MR21271, 585-148 & 285T0177-3 SENSOR.
